# SDR SWAA2022031008840

- Difficulty date: June 10, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 47,843 hours, 28,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET BS 663 RBL 45-54 WL 161 IS CRACKED / FORMED NEW BRACKET FROM 6013T4#0.063' LOT #1257343 IAW SRM 51-30-01 AND DWG 276A9183 REV -. REMOVED AND REPLACED BRACKET BS 663 RBL 45 TO RBL 54 WL 161 IAW SRM 51-40-02 AND DWG 111A1000 REF F 89004U 15JUN19
